Vascular Birthmarks Foundation Forum - View Single Post - High dose of Propranolol to cause H to ulcerate?
View Single Post
  #9  
Old 07-08-2013, 03:09 AM
kg8183 kg8183 is offline
Junior Member
 
Join Date: Jun 2013
Posts: 18
Default

Quote:
Originally Posted by smurph View Post
Hi there....it is very frustrating to get contradicting information. Unfortunately, it happens often enough with hemangiomas. It happened to us too 8 years ago and it was one of the most challenging parts of our experience. So I am surprised/and not surprised to hear about the xylocane information. sigh- that's so frustrating because it was a lifesaver for us.
Dr. Levitin is one of the leading experts in the field so hopefully he has given you some helpful information to guide you and some questions to ask as you go into your appt. tomorrow, esp. with regards to stopping the propanolol. As for the frequency of cleaning the wound and changing the gauze, it probably has to do with the severity of the ulceration, so I would ask about that at your appt. tomorrow. If you do call the doctors in Buffalo, be sure to tell them that your son has had some complications with a really painful ulceration and that should help to get a quicker appt. Let us know how your appt. goes tomorrow. I'll be thinking of you. Hang in there.

Shannon
Thank you Shannon. Indeed, Dr. Levitin was very helpful. If it wasn't for the ~ 6 hour drive or 1.5 hr. flight, which our son probably will not take well now, we would pack and go down to NYC to see him in a heartbeat. I'll keep you posted.
Reply With Quote